# SDR DALA2019102436134

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 60,560 hours, 21,893 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1327048) DURING INSPECTION FOUND CRACK ON RIB STAB STATION 92.70 INTERNAL STRUCTURE AT RH HORIZONTAL STABILIZER. CRACK ON RIB STAB STATION 92.70 INTERNAL STRUCTURE AT RH HORIZONTAL STABILIZER WAS REPAIRED PER B737-800 SRM 55-10-09 REPAIR 4.
